Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 4, NWS Miami, FL

January 18, 2016

NWS Miami, FL issued this small craft advisory at Jan 18, 2016, 4:26 PM EST. It took effect at Jan 19, 2016, 1:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2016, 4:26 PM EST (21:26 UTC)
In effect from
Jan 19, 2016, 1:00 AM EST
Expired
Jan 20, 2016, 1:00 AM EST
In force
24 hr
Issued by
NWS Miami, FL

The text

As transmitted.

761 
WHUS72 KMFL 182126
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EST MON JAN 18 2016

AMZ610-650-651-670-671-GMZ656-657-676-190530-
/O.NEW.KMFL.SC.Y.0004.160119T0600Z-160120T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
426 PM EST MON JAN 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST TUESDAY.

* WINDS AND SEAS...NORTH WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS
  5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
841 
WHUS72 KMFL 190944
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
444 AM EST TUE JAN 19 2016


GMZ676-191800-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/
/O.NEW.KMFL.SC.Y.0005.160119T1000Z-160120T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
444 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-191800-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/
/O.NEW.KMFL.SC.Y.0005.160119T1000Z-160119T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
444 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-191045-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-160120T0000Z/
LAKE OKEECHOBEE-
444 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

AMZ650-651-670-671-191800-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
444 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
666 
WHUS72 KMFL 191455
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
955 AM EST TUE JAN 19 2016

GMZ676-192300-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-160120T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
955 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO
  25 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-192300-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
955 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS AROUND 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-191800-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-160119T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
955 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
893 
WHUS72 KMFL 192132
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
432 PM EST TUE JAN 19 2016

GMZ676-200000-
/O.CON.KMFL.SC.Y.0005.000000T0000Z-160120T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
432 PM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST AROUND WINDS 20 KTS WITH GUSTS UP TO
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-200545-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
432 PM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 20 KTS. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
248 
WHUS72 KMFL 192356
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
656 PM EST TUE JAN 19 2016

GMZ676-200600-
/O.EXT.KMFL.SC.Y.0005.000000T0000Z-160120T0600Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
656 PM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTHEAST AROUND WINDS 20 KTS WITH GUSTS UP TO
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-200600-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
656 PM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS AROUND 10 TO 20 KTS. SEAS 4 TO 7
  FEET ALONG THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
275 
WHUS72 KMFL 200606
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
106 AM EST WED JAN 20 2016

AMZ650-651-670-671-200715-
/O.EXP.KMFL.SC.Y.0004.000000T0000Z-160120T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
106 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE WIND MAY STILL BE GUSTY AT TIME ACROSS THE ATLANTIC WATERS.
ALSO SEA OF 4 TO 6 FEET ARE STILL POSSIBLE, WHICH COULD STILL POSE
A HAZARD TO SMALL CRAFT. THEREFORE, SMALL CRAFT SHOULD CONTINUE TO
EXERCISE CAUTION IN THIS AREA.

$$

GMZ676-200715-
/O.EXP.KMFL.SC.Y.0005.000000T0000Z-160120T0600Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
106 AM EST WED JAN 20 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE WIND MAY STILL BE GUSTY AT TIME ACROSS THE OFFSHORE GULF
WATERS. ALSO SEA OF 4 TO 6 FEET ARE STILL POSSIBLE, WHICH COULD
STILL POSE A HAZARD TO SMALL CRAFT. THEREFORE, SMALL CRAFT SHOULD
CONTINUE TO EXERCISE CAUTION IN THIS AREA.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 18, 4:24 PM EST, 2 minutes earlier.

Area forecast discussion, Jan 18, 4:24 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EST MON JAN 18 2016

.SYNOPSIS...
HIGH PRESSURE WILL BRING COOL AND DRY CONDITIONS THROUGH
WEDNESDAY. AFTER A BRIEF WARMUP THURSDAY AND FRIDAY...A COLD FRONT
WILL MOVE THROUGH THE REGION LATE ON FRIDAY...LIKELY BRINGING
SHOWERS AND THUNDERSTORMS. FOR THE WEEKEND...COOLER AND DRIER
CONDITIONS WILL PREVAIL.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
AN OVERALL COOL DAY OVER SOUTH FLORIDA THIS MARTIN LUTHER KING JF
DAY...AS MORNING LOW TEMPERATURES AT ALL 4 CLIMATE SITES WERE THE
COOLEST OF THE SEASON. DAYTIME HIGHS IN NAPLES AND WEST PALM BEACH
ARE ALSO POISED TO BE THE COOLEST OF THE SEASON THUS FAR...WITH
TEMPERATURES ACROSS SOUTH FLORIDA ONLY REACHING THE 60S. DRY
CONDITIONS PREVAILED AS HIGH PRESSURE BUILDS IN FROM THE NORTH. CI
SHIELD WILL BE INTERMITTENT THROUGH THE SHORT TERM AS SUBTROPICAL
JET IS RESIDING OVER THE REGION.

MAIN WEATHER FEATURE OVER THE NEXT FEW DAYS WILL BE COOL
TEMPERATURES. TONIGHT AND TUESDAY NIGHT...WIND CHILLS WILL DROP
BELOW 45 DEGREES OVER ALL BUT EAST COAST METROPOLITAN AREAS...WITH
30S FOR WIND CHILD VALUES EXPECTED OVER HENDRY...GLADES..AND MUCH
OF COLLIER COUNTIES. ACTUALLY TEMPERATURES WILL LIKELY BE COLDEST
OF SEASON THUS FAR...WITH LOW 50S OVER THE EAST COAST METROPOLITAN
AREAS...40S ELSEWHERE. BY TUESDAY NIGHT...SOME LOCATIONS OVER THE
NORTHWEST INTERIOR MAY FALL INTO THE UPPER 30S. HIGH TEMPERATURES
TUESDAY WILL ONCE AGAIN BE IN THE 60S...WITH MODEST WARMUP FOR
WEDNESDAY.

THERE IS A RISK FOR RIP CURRENTS ON ATLANTIC BEACHES THROUGH THE
PERIOD.

.LONG TERM /THURSDAY THROUGH SUNDAY NIGHT/...
HIGH PRESSURE WILL SHIFT EAST OFF THE MID-ATLANTIC COAST
THURSDAY...TURNING WINDS TO THE EAST OVER SOUTH FLORIDA AND
MODERATING TEMPERATURES AND MOISTURE LEVELS. LOW PRESSURE IS
EXPECTED TO MOVE FROM THE DEEP SOUTH INTO THE MID-ATLANTIC LATE
THURSDAY INTO FRIDAY. AS IT DOES...A COLD FRONT WILL CROSS
FLORIDA...INCLUDING SOUTH FLORIDA DURING THE DAY FRIDAY. SHOWERS
AND AT LEAST A FEW THUNDERSTORMS ARE LIKELY FRIDAY...WITH SOME
ACTIVITY POSSIBLY DEVELOPING AS EARLY AS THURSDAY NIGHT. LAST 3
COLD FRONTS HAVE BROUGHT THE RISK OF SEVERE THUNDERSTORMS TO THE
REGION...AT THIS POINT ITS A LITTLE TOO EARLY TO TELL IF THERE
WILL BE A RISK WITH THIS UPCOMING SYSTEM.

CONDITIONS SHOULD CLEAR OUT OVERNIGHT FRIDAY...AND A DRY AND COOL
WEEKEND IS ANTICIPATED.

&&

.AVIATION...
VFR WILL PREVAIL FOR THIS FORECAST PERIOD AND BEYOND. MOSTLY BKN
HIGH LEVEL CIRRUS CLOUDS ARE EXPECTED, WITH SOME FEW/SCT
STRATOCUMULUS ALONG/OFFSHORE THE EAST COAST. NW-N WINDS 10-15 KT
WITH OCCASIONAL GUSTS NEAR 20 KT WILL PREVAIL FOR MOST OF THE DAY
BEFORE DIMINISHING THIS EVENING. /GREGORIA

&&

.MARINE...
NEAR SCA CONDITIONS HAVE PERSISTED OVER THE WATERS TODAY...AND BY
LATER TONIGHT...HIGH PRESSURE SURGES A BIT MORE SOUTHWARD TOWARD
THE REGION. THIS SHOULD ALLOW WINDS AND SEAS TO AGAIN RISE ABOVE
THRESHOLDS FOR HAZARDOUS MARINE CONDITIONS...AND A SMALL CRAFT
ADVISORY HAS BEEN ISSUED FROM 6Z TONIGHT THROUGH 0Z WEDNESDAY.
CONDITIONS MAY NOT IMPROVE MUCH TUESDAY NIGHT AND THE ADVISORY
COULD NEED TO BE EXTENDED. ADDITIONAL HAZARDS ARE LIKELY FRIDAY
THROUGH THE WEEKEND...FIRST IN THE FORM OF
THUNDERSTORMS...FOLLOWED BY GUSTY WINDS AND ROUGH SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  47  66  50  71 /   0   0  10  10
FORT LAUDERDALE  51  67  52  71 /   0   0   0   0
MIAMI            52  67  52  73 /   0   0   0   0
NAPLES           43  66  44  71 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...21/KM
Hazardous weather outlook, Jan 18, 3:51 AM EST, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
351 AM EST MON JAN 18 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
182300-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
351 AM EST MON JAN 18 2016

...SEAS TO 7 FEET OUTER GULF OF MEXICO AND GULF STREAM...
...CHILLY TEMPERATURES TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: A SMALL SWELL AT BOTH ATLANTIC AND GULF BEACHES
WILL LEAD TO A SLIGHT RISK OF RIP CURRENTS.

TEMPERATURES: LOWEST WIND CHILL READINGS AFTER MIDNIGHT WILL BE
IN THE UPPER 30S ACROSS GLADES AND HENDRY COUNTIES AS WELL AS
INTERIOR SECTIONS OF COLLIER AND PALM BEACH COUNTIES. LOWEST WIND
CHILLS WILL BE IN THE LOWER 40S IN COASTAL COLLIER COUNTY AND MID
40S FROM THE PALM BEACHES TO THE WESTERN SUBURBS OF BROWARD AND
MIAMI-DADE COUNTIES.

WAVES: SEAS TO 7 FEET WILL CONTINUE OVER THE GULF STREAM WATERS OF
THE ATLANTIC AS WELL AS THE OUTER GULF OF MEXICO WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOWEST WIND CHILLS TUESDAY AND WEDNESDAY MORNINGS WILL BE IN THE
MID TO UPPER 30S AROUND LAKE OKEECHOBEE AND INTERIOR COLLIER
COUNTY AND IN THE 40S ELSEWHERE EXCEPT LOWER 50S IN THE URBAN AND
COASTAL SECTIONS OF PALM BEACH, BROWARD AND MIAMI-DADE COUNTIES.

SEAS WILL REMAIN AROUND 7 FEET OVER THE OUTER GULF WATERS AS WELL
AS THE GULF STREAM ON TUESDAY, THEN SUBSIDE TUESDAY NIGHT. SEAS
WILL BUILD ONCE AGAIN LATE FRIDAY AND SATURDAY IN ASSOCIATION WITH
A COLD FRONT.

THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AND FRIDAY IN ASSOCIATION
WITH A COLD FRONT AFFECTING THE REGION. AT THIS TIME THE MAIN
THREATS APPEAR TO BE OCCASIONAL LIGHTNING STRIKES AND GUSTY WINDS
OF AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.